Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the Littlewood-Tauber theorem


Author: M. L. Glasser
Journal: Proc. Amer. Math. Soc. 20 (1969), 39-40
DOI: https://doi.org/10.1090/S0002-9939-1969-0233111-7
MathSciNet review: 0233111
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Wiener, The Fourier integral, Dover, New York, 1933; p. 73.
  • [2] G. H. Hardy, Divergent Series, Oxford, at the Clarendon Press, 1949. MR 0030620


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0233111-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society